# SDR A6WA200740695

- Difficulty date: December 10, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 19,120 hours, 18,245 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON AFT ATTACH ANGLE OF PAX DOOR (DRAG ANGLE).  AFT ATTACH ANGLE OF PAX DOOR REPAIRED IAW REO 61R-52-11-513 REV A.  (K)
